Alert archive / Nevada / Winter Storm Warnings in 2012

Winter Storm Warning 1, NWS Elko, NV

January 17, 2012Elko County, White Pine County, Nevada

NWS Elko, NV issued this winter storm warning at Jan 17, 2012, 1:56 PM PST for Elko County, White Pine County, Nevada. It took effect at Jan 18, 2012, 2:58 AM PST. It was in force for 48 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 17, 2012, 1:56 PM PST (21:56 UTC)
In effect from
Jan 18, 2012, 2:58 AM PST
Expired
Jan 20, 2012, 2:45 AM PST
In force
48 hr
Issued by
NWS Elko, NV

Counties Elko County, NV, White Pine County, NV

The radar

The Elko radar (KLRX), 150 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Elko, NV (KLKN), launched 12:00Z, 9.9 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Elko, NV at 12:00Z on 2012-01-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Elko, NV at 12:00Z on 2012-01-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 186 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1030 m above ground
0-6 km bulk shear
86 kt
0-1 km storm-relative helicity
186 m²/s²
0-3 km storm-relative helicity
331 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

500 
WWUS45 KLKN 172156
WSWLKN

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
156 PM PST TUE JAN 17 2012


NVZ031-190300-
/O.NEW.KLKN.WS.W.0001.120118T1200Z-120119T0300Z/
NORTHERN ELKO COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...JACKPOT...WILDHORSE...
OWYHEE...H D SUMMIT
156 PM PST TUE JAN 17 2012

...WINTER STORM WARNING IN EFFECT FROM 4 AM TO 7 PM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WINTER STORM
WARNING FOR HEAVY SNOW AND BLOWING SNOW WHICH IS IN EFFECT FROM 4
AM TO 7 PM PST WEDNESDAY.

* SNOW ACCUMULATIONS: 4 TO 8 INCHES IN THE VALLEYS...12 TO 18
  INCHES IN THE MOUNTAINS. LOCALLY HIGHER AMOUNTS POSSIBLE.

* TIMING: WEDNESDAY MORNING THROUGH THE EVENING. HEAVIEST SNOW
  WILL OCCUR BETWEEN 6 AM TO 1 PM.

* LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE...H D SUMMIT

* WINDS: SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH. LOCALLY
  HIGHER GUSTS TO 50 MPH POSSIBLE.

* IMPACTS: TRAVEL DIFFICULTIES WILL OCCUR ON ALL ROADWAYS IN
  NORTHERN ELKO COUNTY WITH REDUCTIONS TO VISIBILITY AND SNOW
  COVERED AND SLIPPERY ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF HEAVY SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. FOR THE LATEST ROAD
CONDITIONS CALL 511 OR VISIT WWW.NVROADS.COM.

&&

$$

NVZ034-190600-
/O.NEW.KLKN.WS.W.0001.120118T1200Z-120120T1200Z/
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
INCLUDING THE FOLLOWING LOCATIONS...SECRET PASS...
LAMOILLE CANYON...HARRISON PASS
156 PM PST TUE JAN 17 2012

...WINTER STORM WARNING IN EFFECT FROM 4 AM WEDNESDAY TO 4 AM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WINTER STORM
WARNING FOR HEAVY SNOW AND BLOWING SNOW WHICH IS IN EFFECT FROM 4
AM WEDNESDAY TO 4 AM PST FRIDAY.

* SNOW ACCUMULATIONS: ONE TO TWO FEET. LOCALLY HIGHER AMOUNTS OF THREE
  FEET POSSIBLE AT THE HIGHEST ELEVATIONS.

* TIMING: SNOW WILL BEGIN WEDNESDAY MORNING...LASTING THROUGH
  FRIDAY MORNING.

* LOCATIONS INCLUDE: SECRET PASS...LAMOILLE CANYON...HARRISON 
  PASS 

* WINDS: SOUTHWEST WINDS 20 TO 30 WITH GUSTS TO 50 MPH. LOCALLY
  HIGHER GUSTS TO 60 MPH ARE POSSIBLE.

* IMPACTS: TRAVEL WILL BECOME DIFFICULT DUE TO THE HEAVY SNOW IN
  THE RUBY MOUNTAINS. OUTDOOR RECREATIONALISTS ARE URGED TO LIMIT
  ACTIVITIES IN THE RUBIES UNTIL THE STORM PASSES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. FOR THE LATEST ROAD
CONDITIONS CALL 511 OR VISIT WWW.NVROADS.COM.

&&

$$
6 follow-up statements
895 
WWUS45 KLKN 181058
WSWLKN

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
258 AM PST WED JAN 18 2012

NVZ031-190200-
/O.EXT.KLKN.WS.W.0001.120118T1058Z-120119T1200Z/
NORTHERN ELKO COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...JACKPOT...WILDHORSE...
OWYHEE...H D SUMMIT
258 AM PST WED JAN 18 2012

...WINTER STORM WARNING NOW IN EFFECT UNTIL 4 AM PST THURSDAY...

THE WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW IS NOW IN
EFFECT UNTIL 4 AM PST THURSDAY.

* SNOW ACCUMULATIONS: 4 TO 8 INCHES IN THE VALLEYS...12 TO 18 
  INCHES IN THE MOUNTAINS. LOCALLY HIGHER AMOUNTS POSSIBLE. 

* TIMING: PERIODS OF HEAVY SNOW WILL OCCUR THROUGHOUT THE DAY AND
  TONIGHT.

* LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE...H D SUMMIT

* WINDS: SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH.
  LOCALLY HIGHER GUSTS TO 50 MPH ARE POSSIBLE.

* IMPACTS: TRAVEL DIFFICULTIES WILL OCCUR ON ALL ROADWAYS IN 
  NORTHERN ELKO COUNTY WITH REDUCTIONS TO VISIBILITY AND SNOW 
  COVERED AND SLIPPERY ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF HEAVY SNOW
ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS
WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. FOR THE LATEST
ROAD CONDITIONS CALL 511 OR VISIT WWW.NVROADS.COM.

&&

$$

NVZ034-190200-
/O.EXT.KLKN.WS.W.0001.120118T1058Z-120120T1200Z/
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
INCLUDING THE FOLLOWING LOCATIONS...SECRET PASS...
LAMOILLE CANYON...HARRISON PASS
258 AM PST WED JAN 18 2012

...WINTER STORM WARNING NOW IN EFFECT UNTIL 4 AM PST FRIDAY...

THE WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW IS NOW IN
EFFECT UNTIL 4 AM PST FRIDAY.

* SNOW ACCUMULATIONS: ONE TO TWO FEET. LOCALLY HIGHER AMOUNTS OF 
  THREE FEET POSSIBLE AT THE HIGHEST ELEVATIONS. 

* TIMING: SNOW WILL LAST THROUGH FRIDAY MORNING.

* LOCATIONS INCLUDE: SECRET PASS...LAMOILLE CANYON...HARRISON 
  PASS 

* WINDS: SOUTHWEST WINDS 20 TO 30 WITH GUSTS TO 50 MPH. LOCALLY 
  HIGHER GUSTS TO 60 MPH ARE POSSIBLE.

* IMPACTS: TRAVEL WILL BECOME DIFFICULT DUE TO THE HEAVY SNOW IN
  THE RUBY MOUNTAINS. OUTDOOR RECREATION IN THE RUBY MOUNTAINS
  SHOULD BE LIMITED UNTIL THE STORM PASSES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. FOR THE LATEST ROAD
CONDITIONS CALL 511 OR VISIT WWW.NVROADS.COM.

&&

$$

NVZ032-190200-
/O.NEW.KLKN.WW.Y.0001.120118T1400Z-120119T0200Z/
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...ELKO...SPRING CREEK...
PEQUOP SUMMIT...WELLS...CARLIN
258 AM PST WED JAN 18 2012

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 6
PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WINTER WEATHER
ADVISORY FOR SNOW AND BLOWING SNOW WHICH IS IN EFFECT FROM 6 AM
THIS MORNING TO 6 PM PST THIS EVENING.

* SNOW ACCUMULATIONS: ONE TO THREE INCHES. LOCALLY HIGHER AMOUNTS
  NEAR THE RUBY MOUNTAINS.

* TIMING: THE HEAVIEST SNOW SHOWERS ARE EXPECTED TO OCCUR BETWEEN
  10 AM AND 2 PM.

* LOCATIONS INCLUDE: ELKO...SPRING CREEK...PEQUOP SUMMIT... 
  WELLS...CARLIN 

* WINDS: SOUTHWEST WINDS 15 TO 25 WITH GUSTS TO 40 MPH. 

* IMPACTS: TRAVEL DIFFICULTIES WILL OCCUR ON ALL ROADWAYS IN ELKO
  COUNTY WITH REDUCTIONS TO VISIBILITY AND SNOW COVERED AND
  SLIPPERY ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT TRAVEL DIFFICULTIES ARE
EXPECTED DUE TO WINTRY CONDITIONS. BE PREPARED FOR SLIPPERY ROADS
AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. FOR THE
LATEST ROAD CONDITIONS CALL 511 OR VISIT WWW.NVROADS.COM. 

&&

$$
494 
WWUS45 KLKN 182130
WSWLKN

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
130 PM PST WED JAN 18 2012

NVZ032-182230-
/O.CAN.KLKN.WW.Y.0001.000000T0000Z-120119T0200Z/
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...ELKO...SPRING CREEK...
PEQUOP SUMMIT...WELLS...CARLIN
130 PM PST WED JAN 18 2012

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE WINTER
WEATHER ADVISORY. 

LIGHT RAIN AND/OR SNOW SHOWERS WILL CONTINUE THROUGH THE EVENING
HOURS TONIGHT...WITH ACCUMULATIONS OF A HALF-INCH OR LESS
EXPECTED. HIGHER PASSES MAY SEE SLIGHTLY HIGHER AMOUNTS.
THEREFORE THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED.

MOTORISTS TRAVELING ALONG I-80 OR US HIGHWAY 93 IN SOUTHERN ELKO
COUNTY MAY ENCOUNTER PATCHES OF ICE ON ROADWAYS DURING THE LATE
EVENING TO OVERNIGHT HOURS. PLEASE USE CAUTION WHEN TRAVELING ON
ROADWAYS TONIGHT DUE TO THESE SLIPPERY CONDITIONS.

$$

NVZ031-191200-
/O.CON.KLKN.WS.W.0001.000000T0000Z-120119T1200Z/
NORTHERN ELKO COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...JACKPOT...WILDHORSE...
OWYHEE...H D SUMMIT
130 PM PST WED JAN 18 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST
THURSDAY...

A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW REMAINS IN
EFFECT UNTIL 4 AM PST THURSDAY.

* SNOW ACCUMULATIONS: AN ADDITIONAL 2 TO 4 INCHES IN THE
  VALLEYS...4 TO 8 INCHES IN THE MOUNTAINS. LOCALLY HIGHER AMOUNTS
  POSSIBLE.

* TIMING: PERIODS OF HEAVY SNOW WILL OCCUR THROUGHOUT THE LATE
  AFTERNOON AND EVENING.

* LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE...H D SUMMIT

* WINDS: SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH. 
  LOCALLY HIGHER GUSTS TO 50 MPH ARE POSSIBLE.

* IMPACTS: TRAVEL DIFFICULTIES WILL OCCUR ON ALL ROADWAYS IN
  NORTHERN ELKO COUNTY WITH REDUCTIONS TO VISIBILITY AS WELL AS
  SNOW COVERED AND SLIPPERY ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF HEAVY SNOW
ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS
WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. FOR THE LATEST
ROAD CONDITIONS CALL 511 OR VISIT WWW.NVROADS.COM.

&&

$$

NVZ034-200330-
/O.CON.KLKN.WS.W.0001.000000T0000Z-120120T1200Z/
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
INCLUDING THE FOLLOWING LOCATIONS...SECRET PASS...
LAMOILLE CANYON...HARRISON PASS
130 PM PST WED JAN 18 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW REMAINS IN
EFFECT UNTIL 4 AM PST FRIDAY.

* SNOW ACCUMULATIONS: AN ADDITIONAL 6 TO 12 INCHES ARE POSSIBLE.
  LOCALLY HIGHER AMOUNTS OF TWO TO THREE FEET POSSIBLE AT THE
  HIGHEST ELEVATIONS.

* TIMING: SNOW WILL LAST THROUGH FRIDAY MORNING.

* LOCATIONS INCLUDE: SECRET PASS...LAMOILLE CANYON...HARRISON 
  PASS 

* WINDS: SOUTHWEST WINDS 20 TO 30 WITH GUSTS TO 50 MPH. LOCALLY 
  HIGHER GUSTS TO 60 MPH ARE POSSIBLE.

* IMPACTS: TRAVEL WILL BECOME DIFFICULT DUE TO THE HEAVY SNOW 
  IN THE RUBY MOUNTAINS. OUTDOOR RECREATION IN THE RUBY 
  MOUNTAINS SHOULD BE LIMITED UNTIL THE STORM PASSES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. FOR THE LATEST ROAD
CONDITIONS CALL 511 OR VISIT WWW.NVROADS.COM.

&&

$$
210 
WWUS45 KLKN 191150
WSWLKN

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
350 AM PST THU JAN 19 2012

NVZ031-200200-
/O.EXT.KLKN.WS.W.0001.000000T0000Z-120120T1200Z/
NORTHERN ELKO COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...JACKPOT...WILDHORSE...
OWYHEE...H D SUMMIT
350 AM PST THU JAN 19 2012

...WINTER STORM WARNING NOW IN EFFECT UNTIL 4 AM PST FRIDAY...

THE WINTER STORM WARNING FOR SNOW AND BLOWING SNOW IS NOW IN EFFECT
UNTIL 4 AM PST FRIDAY.

* SNOW ACCUMULATIONS: AN ADDITIONAL 1 TO 2 INCHES IN THE VALLEYS
  TONIGHT...3 TO 5 INCHES IN THE MOUNTAINS THROUGH FRIDAY MORNING.

* TIMING: PERIODS OF MODERATE TO HEAVY SNOW ARE POSSIBLE THROUGH
  FRIDAY MORNING.

* LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE...H D SUMMIT

* WINDS: SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH. 
 
* IMPACTS: ROADWAYS MAY BE SLIPPERY AT TIMES. HOWEVER DURING THE
  DAY TEMPERATURES WILL BE WARM ENOUGH TO PREVENT ACCUMULATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF HEAVY SNOW
ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS
WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. FOR THE LATEST
ROAD CONDITIONS CALL 511 OR VISIT WWW.NVROADS.COM.

&&

$$

NVZ034-200200-
/O.CON.KLKN.WS.W.0001.000000T0000Z-120120T1200Z/
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
INCLUDING THE FOLLOWING LOCATIONS...SECRET PASS...
LAMOILLE CANYON...HARRISON PASS
350 AM PST THU JAN 19 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW REMAINS IN EFFECT
UNTIL 4 AM PST FRIDAY.

* SNOW ACCUMULATIONS: AN ADDITIONAL 3 TO 6 INCHES ARE POSSIBLE. 
 
* TIMING: SNOW WILL LAST THROUGH FRIDAY MORNING.

* LOCATIONS INCLUDE: SECRET PASS...LAMOILLE CANYON...HARRISON 
  PASS 

* WINDS: SOUTHWEST WINDS 20 TO 30 WITH GUSTS TO 50 MPH. 

* IMPACTS: TRAVEL WILL BECOME DIFFICULT DUE TO THE HEAVY SNOW 
  IN THE RUBY MOUNTAINS. OUTDOOR RECREATION IN THE RUBY 
  MOUNTAINS SHOULD BE LIMITED UNTIL THE STORM PASSES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. FOR THE LATEST ROAD
CONDITIONS CALL 511 OR VISIT WWW.NVROADS.COM.

&&

$$
672 
WWUS45 KLKN 191746
WSWLKN

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
946 AM PST THU JAN 19 2012

NVZ031-034-201200-
/O.CON.KLKN.WS.W.0001.000000T0000Z-120120T1200Z/
NORTHERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
INCLUDING THE FOLLOWING LOCATIONS...JACKPOT...WILDHORSE...
OWYHEE...H D SUMMIT...SECRET PASS...LAMOILLE CANYON...
HARRISON PASS
946 AM PST THU JAN 19 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY. 

* SNOW ACCUMULATIONS: AN ADDITIONAL 1 TO 2 INCHES IN THE VALLEYS 
  LATER TONIGHT...3 TO 5 INCHES IN THE MOUNTAINS THROUGH FRIDAY 
  MORNING. 

* TIMING: ACCUMULATING SNOWS WILL BE CONFINED TO ELEVATIONS ABOVE
  6000 FEET TODAY...BUT WILL DROP TONIGHT AFTER 4 PM TO THE VALLEY
  FLOORS.

* LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE...H D 
  SUMMIT...SECRET PASS...LAMOILLE CANYON...HARRISON PASS 

* WINDS: SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH.

* IMPACTS: DURING THE DAY TEMPERATURES WILL BE WARM ENOUGH TO
  PREVENT ACCUMULATION ON ROADWAYS BELOW 6000 FEET. AFTER 4
  PM...SNOW WILL BEGIN TO ACCUMULATE ON ALL ROADWAYS...MAKING FOR
  SLIPPERY CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF HEAVY SNOW
ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS
WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. FOR THE LATEST
ROAD CONDITIONS CALL 511 OR VISIT WWW.NVROADS.COM.

&&

$$
177 
WWUS45 KLKN 192233
WSWLKN

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
233 PM PST THU JAN 19 2012

...MORE WINTER WEATHER EXPECTED THIS WEEKEND...

WINTER WEATHER WILL CONTINUE TONIGHT AND FRIDAY MORNING ACROSS
NORTHERN ELKO COUNTY AND THE RUBY MOUNTAINS...WITH ADDITIONAL
ACCUMULATIONS EXPECTED. THEREFORE...A WINTER STORM WARNING FOR
THOSE LOCATIONS IS ALLOWED TO CONTINUE. A BRIEF BREAK IN THIS
COMPLEX AND UNSETTLED PATTERN WILL OCCUR FRIDAY AFTERNOON.
ANOTHER...STRONGER SYSTEM IS ANTICIPATED TO MOVE THROUGH NORTHERN
NEVADA LATE FRIDAY NIGHT INTO SATURDAY...BRINGING ANOTHER THREAT
OF ACCUMULATING SNOWS TO PORTIONS OF THE FORECAST AREA.

NVZ031-034-201500-
/O.NEW.KLKN.WS.A.0001.120121T0900Z-120122T0300Z/
/O.CON.KLKN.WS.W.0001.000000T0000Z-120120T1200Z/
NORTHERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
INCLUDING THE FOLLOWING LOCATIONS...JACKPOT...WILDHORSE...
OWYHEE...H D SUMMIT...SECRET PASS...LAMOILLE CANYON...
HARRISON PASS
233 PM PST THU JAN 19 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...
...WINTER STORM WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WINTER STORM
WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY EVENING. A WINTER STORM WARNING FOR HEAVY SNOW AND
BLOWING SNOW REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY.

* SNOW ACCUMULATIONS: TONIGHT...ADDITIONAL 1 TO 2 INCHES IN THE
  VALLEYS...3 TO 5 INCHES IN THE MOUNTAINS THROUGH FRIDAY MORNING.
  SATURDAY...4 TO 8 INCHES IN THE VALLEYS...WITH 12 TO 18 INCHES
  IN THE MOUNTAINS. HEAVIEST ACCUMULATIONS WILL BE WEST OF A LINE
  FROM JARBIDGE TO GIBBS RANCH.

* TIMING: ACCUMULATING SNOWS WILL DROP TO VALLEY FLOORS TONIGHT.
  FOR SATURDAY...SNOW WILL BEGIN IN THE MORNING AND CONTINUE
  THROUGH THE DAY.

* LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE...H D 
  SUMMIT...SECRET PASS...LAMOILLE CANYON...HARRISON PASS 

* WINDS: FRIDAY...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 40
  MPH. SATURDAY...WEST TO SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS
  TO 40 MPH.

* IMPACTS: THIS EVENING...SNOW WILL BEGIN TO ACCUMULATE ON ROADWAYS
  AS TEMPERATURES FALL...MAKING FOR SLIPPERY CONDITIONS.
  SATURDAY...ROADS ARE EXPECTED TO BECOME SNOW COVERED AND
  SLIPPERY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF HEAVY SNOW
ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS
WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. FOR THE LATEST
ROAD CONDITIONS CALL 511 OR VISIT WWW.NVROADS.COM.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$

NVZ035-037-201500-
/O.NEW.KLKN.WS.A.0001.120121T1200Z-120122T0300Z/
WHITE PINE COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...ELY...MCGILL...CONNORS PASS...
GREAT BASIN NATIONAL PARK...AUSTIN...AUSTIN SUMMIT...EUREKA...
PINTO SUMMIT
233 PM PST THU JAN 19 2012

...WINTER STORM WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY EVENING ABOVE 6000 FEET...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WINTER STORM
WATCH ABOVE 6000 FEET...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT
THROUGH SATURDAY EVENING. 

* SNOW ACCUMULATIONS: 4 TO 8 INCHES ABOVE 6000 FEET...WITH LOCALLY
  HIGHER AMOUNTS OF 10 TO 18 INCHES ABOVE 7000 FEET.

* ELEVATION: ABOVE 6000 FEET.

* TIMING: HEAVIEST SNOW EXPECTED SATURDAY MORNING INTO THE EARLY
  EVENING.

* LOCATIONS INCLUDE: ELY...MCGILL...CONNORS PASS...GREAT BASIN 
  NATIONAL PARK...AUSTIN...AUSTIN SUMMIT...EUREKA...PINTO SUMMIT 

* WINDS: WEST TO SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 40
  MPH.

* IMPACTS: ROADS IN THE WATCH AREA COULD BECOME SNOW PACKED AND
  SLIPPERY. SNOW AND BLOWING SNOW WILL LEAD TO SHARP REDUCTIONS IN
  VISIBILITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
039 
WWUS45 KLKN 201045
WSWLKN

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
245 AM PST FRI JAN 20 2012

...MORE WINTER WEATHER EXPECTED THIS WEEKEND...

RAIN AND SNOW SHOWERS WILL BE TAPERING OFF THIS MORNING ACROSS
EASTERN NEVADA. A BRIEF BREAK IS EXPECTED IN THE COMPLEX AND
UNSETTLED WEATHER PATTERN BEFORE THE NEXT SYSTEM BEGINS AFFECTING
WESTERN NEVADA BY LATE THIS AFTERNOON. THIS STORM SYSTEM WILL
PRODUCE A MIX OF RAIN AND SNOW FOR THE VALLEYS OF CENTRAL AND
EASTERN NEVADA EARLY SATURDAY...AND SIGNIFICANT SNOW FOR THE MOUNTAINS.

NVZ031-034-210200-
/O.CAN.KLKN.WS.W.0001.000000T0000Z-120120T1200Z/
/O.EXT.KLKN.WS.A.0001.120121T0600Z-120122T0300Z/
NORTHERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
INCLUDING THE FOLLOWING LOCATIONS...JACKPOT...WILDHORSE...
OWYHEE...H D SUMMIT...SECRET PASS...LAMOILLE CANYON...
HARRISON PASS
245 AM PST FRI JAN 20 2012

...WINTER STORM WATCH NOW IN EFFECT FROM THIS EVENING THROUGH
SATURDAY EVENING...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE WINTER
STORM WARNING. THE WINTER STORM WATCH IS NOW IN EFFECT FROM THIS
EVENING THROUGH SATURDAY EVENING. 

* SNOW ACCUMULATIONS: 4 TO 8 INCHES ABOVE 6000 FEET...WITH 
  LOCALLY HIGHER AMOUNTS OF 10 TO 18 INCHES ABOVE 7000 FEET. 

* ELEVATION: ABOVE 6000 FEET.

* TIMING: HEAVIEST SNOW EXPECTED SATURDAY MORNING THROUGH SATURDAY
  AFTERNOON.

* LOCATIONS INCLUDE: ELKO...SPRING CREEK...PEQUOP SUMMIT...
  WELLS...CARLIN...BATTLE MOUNTAIN...EMIGRANT PASS...TONOPAH...
   ROUND MOUNTAIN...DUCKWATER...CURRANT SUMMIT 

* WINDS: WEST TO SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 40 
  MPH.

* IMPACTS: ROADS IN THE WATCH AREA COULD BECOME SNOW PACKED AND 
  SLIPPERY. SNOW AND BLOWING SNOW WILL LEAD TO SHARP 
  REDUCTIONS IN VISIBILITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST
FORECASTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF HEAVY SNOW
ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS
WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. FOR THE LATEST
ROAD CONDITIONS CALL 511 OR VISIT WWW.NVROADS.COM.

&&


$$

NVZ013-032-036-210200-
/O.EXA.KLKN.WS.A.0001.120121T1200Z-120122T0300Z/
NORTHERN NYE COUNTY-SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...TONOPAH...ROUND MOUNTAIN...
DUCKWATER...CURRANT SUMMIT...ELKO...SPRING CREEK...
PEQUOP SUMMIT...WELLS...CARLIN...BATTLE MOUNTAIN...EMIGRANT PASS
245 AM PST FRI JAN 20 2012

...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY EVENING ABOVE 6000 FEET...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WINTER STORM
WATCH ABOVE 6000 FEET...WHICH IS IN EFFECT FROM LATE TONIGHT
THROUGH SATURDAY EVENING. 

* SNOW ACCUMULATIONS: 4 TO 8 INCHES ABOVE 6000 FEET...WITH 
  LOCALLY HIGHER AMOUNTS OF 10 TO 18 INCHES ABOVE 7000 FEET. 

* ELEVATION: ABOVE 6000 FEET.

* TIMING: HEAVIEST SNOW EXPECTED SATURDAY MORNING THROUGH SATURDAY
  AFTERNOON.

* LOCATIONS INCLUDE: ELKO...SPRING CREEK...PEQUOP SUMMIT...
  WELLS...CARLIN...BATTLE MOUNTAIN...EMIGRANT PASS...TONOPAH...
   ROUND MOUNTAIN...DUCKWATER...CURRANT SUMMIT 

* WINDS: WEST TO SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 40 
  MPH.

* IMPACTS: ROADS IN THE WATCH AREA COULD BECOME SNOW PACKED AND 
  SLIPPERY. SNOW AND BLOWING SNOW WILL LEAD TO SHARP 
  REDUCTIONS IN VISIBILITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

NVZ035-037-210200-
/O.CON.KLKN.WS.A.0001.120121T1200Z-120122T0300Z/
WHITE PINE COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...ELY...MCGILL...CONNORS PASS...
GREAT BASIN NATIONAL PARK...AUSTIN...AUSTIN SUMMIT...EUREKA...
DIAMOND VALLEY...PINTO SUMMIT
245 AM PST FRI JAN 20 2012

...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY EVENING ABOVE 6000 FEET...

A WINTER STORM WATCH ABOVE 6000 FEET REMAINS IN EFFECT FROM LATE
TONIGHT THROUGH SATURDAY EVENING. 

* SNOW ACCUMULATIONS: 4 TO 8 INCHES ABOVE 6000 FEET...WITH 
  LOCALLY HIGHER AMOUNTS OF 10 TO 18 INCHES ABOVE 7000 FEET. 

* ELEVATION: ABOVE 6000 FEET.

* TIMING: HEAVIEST SNOW EXPECTED SATURDAY MORNING THROUGH SATURDAY
  AFTERNOON.

* LOCATIONS INCLUDE: ELY...MCGILL...CONNORS PASS...GREAT BASIN 
  NATIONAL PARK...AUSTIN...AUSTIN SUMMIT... EUREKA...DIAMOND 
  VALLEY...PINTO SUMMIT 

* WINDS: WEST TO SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 40 
  MPH.

* IMPACTS: ROADS IN THE WATCH AREA COULD BECOME SNOW PACKED AND 
  SLIPPERY. SNOW AND BLOWING SNOW WILL LEAD TO SHARP 
  REDUCTIONS IN VISIBILITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this winter storm warning went out at Jan 17, 2:57 AM PST, 10 hours 59 minutes earlier.

Area forecast discussion, Jan 17, 2:57 AM PST, 10 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
257 AM PST TUE JAN 17 2012

.SYNOPSIS...HIGH PRESSURE WILL PROVIDE A DRY...IF CHILLY...DAY
ACROSS NORTHERN AND CENTRAL NEVADA TODAY. THE FIRST IN A SERIES OF
STORM SYSTEMS FROM THE PACIFIC WILL MOVE IN ON
WEDNESDAY...BRINGING GUSTY WINDS TO MUCH OF NORTHERN NEVADA.
MODERATE SNOW ACCUMULATIONS ARE ALSO POSSIBLE IN NORTHERN ELKO
COUNTY. INCLEMENT WEATHER WILL PERSIST INTO THE WEEKEND.

&&

.SHORT TERM...TODAY THROUGH THURSDAY. FAST WEST-NORTHWESTERLY FLOW
WILL PREVAIL ACROSS NORTHERN AND CENTRAL NEVADA TODAY. WITH
YESTERDAY'S TROUGH HAVING MOSTLY LIFTED OUT TO THE EAST...SKIES
WILL START OUT MOSTLY SUNNY. HOWEVER...STRONG RADIATIONAL COOLING
COMBINED WITH THE COLD AIR BEHIND SAID SYSTEM HAS RESULTED IN THE
COLDEST MORNING OF THE WINTER ACROSS MOST OF THE CWA...WITH MANY
IF NOT MOST LOCALES BELOW ZERO. TEMPERATURES WILL REBOUND UNDER
MORNING SUNSHINE...HOWEVER MANY AREAS WILL STILL FAIL TO BREAK THE
FREEZING MARK. THIS WILL BE PARTLY INFLUENCED BY THICKENING HIGH
CLOUDS LATER IN THE DAY AS THE FIRST IN A SERIES OF PACIFIC STORM
SYSTEMS APPROACHES FROM THE WEST.

WARM ADVECTION ASSOCIATED WITH A DEVELOPING WARM FRONT...COMBINED
WITH A STRENGTHENING JET STREAM ALOFT...WILL CAUSE SNOW TO START
BREAKING OUT LATER TONIGHT AND DURING THE DAY WEDNESDAY...MAINLY
NORTH OF INTERSTATE 80. SNOW LEVELS WILL START OUT LOW...BUT
GRADUALLY RISE AS MILDER PACIFIC AIR SLOWLY PUSHES NORTHEASTWARD.
HOWEVER...AT THIS TIME IT APPEARS THAT MOST PRECIPITATION WILL BE
IN THE FORM OF SNOW ON WEDNESDAY INTO WEDNESDAY NIGHT BEFORE SNOW
LEVELS GENERALLY RISE ABOVE THE VALLEY FLOORS ON THURSDAY. MOST
PRECIPITATION WILL END UP REMAINING NORTH OF INTERSTATE 80...WITH
THE HEAVIEST PRECIPITATION EXPECTED IN NORTHEASTERN ELKO COUNTY.
TOYED WITH THE IDEA OF ISSUING A WINTER STORM WATCH...HOWEVER
DECIDED AGAINST IT FOR TWO REASONS. 1...THE COVERAGE OF THE
WARNING LEVEL SNOWFALL IS EXPECTED TO BE RESTRICTED TO THE
NORTHEASTERN PORTION OF THE COUNTY. 2...THERE REMAINS SOME MODEL
DISAGREEMENT WITH THE GFS CONTINUING TO BE RATHER DRY.

STRONG SOUTHWESTERLY WINDS ARE ALSO EXPECTED TO DEVELOP AS THE
WARM ADVECTION GETS GOING ON WEDNESDAY. 700 MB WINDS ARE ACTUALLY
PROGGED TO EXCEED 50 KNOTS ACROSS MOST OF NORTHERN NEVADA BY 0Z
THURSDAY. HOWEVER...AS THIS IS A WARM ADVECTION EVENT...THERE IS
A LOT OF UNCERTAINTY ABOUT HOW MUCH OF THIS WIND WILL ACTUALLY
REACH THE VALLEY FLOORS...SINCE MIXING WILL BE LIMITED TO NON-
EXISTANT. AT THIS TIME...GIVEN THAT THE STRONGEST GUSTS MAY BE
CONFINED TO THE HIGHER ELEVATIONS...DECIDED NOT TO ISSUE ANY WIND
ADVISORIES EITHER.

PRECIPITATION WILL DECREASE IN INTENSITY BY THURSDAY AS SNOW
LEVELS RISE AND WARM ADVECTION DIMINISHES. HOWEVER...SHOWERS MAY
REACH FURTHER SOUTH INTO CENTRAL NEVADA AS A SHORTWAVE MOVES IN
FROM THE WEST. WINDS WILL BECOME RATHER STRONG AGAIN AT 700
MB...SO WILL NEED TO LOOK AGAIN AT THE POSSIBILITY OF A WIND
ADVISORY. ALL IN ALL THOUGH...THURSDAY APPEARS TO BE A BETTER DAY
THAN WEDNESDAY THANKS TO WARMER TEMPERATURES AND LESS IN THE WAY
OF STEADY PRECIPITATION. RCM

.LONG TERM...THURSDAY NIGHT THROUGH NEXT MONDAY. MODEL AGREEMENT
IS GOOD THURSDAY THROUGH SATURDAY. DURING THAT PERIOD THE LKN CWFA
WILL BE IN A ZONAL FLOW PATTERN ALOFT. THE PATTERN LOOKS WET AND
THE SUBTLE SHORTWAVE RIDGES AND TROUGHS CUTTING THROUGH NORTHERN
NEVADA WILL BE SWIFT...THUS ANY SIGNIFICANT SYSTEM WILL BE
DIFFICULT TO TIME TOO FAR IN ADVANCE.

THAT BEING SAID...THE GFS AND ECMWF HAVE SIMILARITIES ON FRIDAY
AND FRIDAY NIGHT WITH SOME OVER-RUNNING PRECIPITATION. COULD GET
SEVERAL INCHES OF SNOW ACROSS THE WESTERN PORTION OF THE
CWFA...HUMBOLDT AND LANDER COUNTIES IN PARTICULAR BUT SNOW LEVELS
SHOULD GENERALLY BE ABOVE VALLEY FLOORS. A SHORTWAVE IS PROGGED BY
BOTH MODELS SATURDAY HOWEVER THE TIMING IS BEGINNING TO DIFFER SO
WILL NOT STRESS OUT ABOUT SATURDAY OR BEYOND. INCREASED POPS EACH
PERIOD WITH SUBSTANTIAL MOISTURE PROGGED BY THE TWO MAIN MODELS.

&&

.AVIATION...HIGH CLOUDS WILL BE MOVING INTO NORTHERN NEVADA BY
TUESDAY AFTERNOON AND CEILINGS AT KWMC AND KEKO WILL LOWER TO
BELOW 10K FEET AFTER MIDNIGHT TUESDAY. VFR CONDITIONS WILL PREVAIL
AT KWMC KEKO KELY AND KTPH THROUGH 12Z WEDNESDAY.

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

93/92/92
Hazardous weather outlook, Jan 17, 2:40 AM PST, 11 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
240 AM PST TUE JAN 17 2012

NVZ030>034-036-181045-
HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
EXTREME EASTERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
240 AM PST TUE JAN 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NEVADA...NORTHEAST NEVADA AND NORTHWEST NEVADA.

.DAY ONE...TODAY.

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A SERIES OF PACIFIC STORM SYSTEMS WILL MOVE ACROSS THE STATE
STARTING ON WEDNESDAY. MODERATE SNOWFALL ACCUMULATIONS ARE
POSSIBLE ACROSS NORTHERN ELKO COUNTY WEDNESDAY AND WEDNESDAY NIGHT
AS THE FIRST SYSTEM MOVES ACROSS...AND A WINTER WEATHER ADVISORY
MAY BE NECESSARY. IN ADDITION...STRONG SOUTHWESTERLY WINDS WILL
DEVELOP AS THE SYSTEM MOVES IN...AND WIND ADVISORIES MAY BE NEEDED
ACROSS MUCH OF NORTHERN NEVADA ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

RCM

Nearby

Winter Storm Warnings in Nevada, 2012Every winter storm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.